American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 105 found      Go to page: 1 2 3 4

[1] Frédéric Bernicot. Multi-frequency Calder\'on-Zygmund analysis and connexion to Bochner-Riesz multipliers. Contemporary Mathematics 612 (2014) 29-43.
Book volume table of contents
View Article: PDF

[2] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents
View Article: PDF

[3] E. Liflyand and U. Stadtmüller. A Multidimensional Euler-Maclaurin Formulaand an Application. Contemporary Mathematics 591 (2013) 183-194.
Book volume table of contents
View Article: PDF

[4] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information
View Article: PDF

[5] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information
View Article: PDF

[6] María J. Carro and Salvador Rodríguez-López. On restriction of maximal multipliers in weighted settings. Trans. Amer. Math. Soc. 364 (2012) 2241-2260.
Abstract, references, and article information
View Article: PDF

[7] N. N. Osipov. Littlewood–Paley inequality for arbitrary rectangles in $\mathbb{R}^{2}$ for $0 < p \le2$. St. Petersburg Math. J. 22 (2011) 293-306. MR 2668127.
Abstract, references, and article information
View Article: PDF

[8] N. K. Nikolski. The spectral localization property for diagonal operators and semigroups. St. Petersburg Math. J. 21 (2010) 995-1013. MR 2604547.
Abstract, references, and article information
View Article: PDF

[9] Michael G. Cowling, Oldrich Klima and Adam Sikora. Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 611-631. MR 2728580.
Abstract, references, and article information
View Article: PDF

[10] Tuomas P. Hytönen. New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem. Proc. Amer. Math. Soc. 138 (2010) 2553-2560. MR 2607885.
Abstract, references, and article information
View Article: PDF

[11] Parasar Mohanty and Saurabh Shrivastava. A note on the bilinear Littlewood-Paley square function. Proc. Amer. Math. Soc. 138 (2010) 2095-2098. MR 2596047.
Abstract, references, and article information
View Article: PDF

[12] Stefano Meda and Maria Vallarino. Weak type estimates for spherical multipliers on noncompact symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 2993-3026. MR 2592944.
Abstract, references, and article information
View Article: PDF

[13] Yaryong Heo, Sunggeum Hong and Chan Woo Yang. An endpoint estimate for the cone multiplier. Proc. Amer. Math. Soc. 138 (2010) 1333-1347. MR 2578526.
Abstract, references, and article information
View Article: PDF

[14] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information
View Article: PDF

[15] El Maati Ouhabaz. A spectral multiplier theorem for non-self-adjoint operators. Trans. Amer. Math. Soc. 361 (2009) 6567-6582. MR 2538605.
Abstract, references, and article information
View Article: PDF

[16] Akihiko Miyachi, Fabio Nicola, Silvia Rivetti, Anita Tabacco and Naohito Tomita. Estimates for unimodular Fourier multipliers on modulation spaces. Proc. Amer. Math. Soc. 137 (2009) 3869-3883. MR 2529896.
Abstract, references, and article information
View Article: PDF

[17] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information
View Article: PDF

[18] Kenneth F. Andersen and Parasar Mohanty. Restriction and extension of Fourier multipliers between weighted $L^p$ spaces on $\mathbb {R}^n$ and $\mathbb {T}^n$. Proc. Amer. Math. Soc. 137 (2009) 1689-1697. MR 2470827.
Abstract, references, and article information
View Article: PDF

[19] Ioanna Kyrezi and Michel Marias. $H^{p}$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009) 1053-1067. MR 2452834.
Abstract, references, and article information
View Article: PDF

[20] Roger L. Jones, Andreas Seeger and James Wright. Strong variational and jump inequalities in harmonic analysis. Trans. Amer. Math. Soc. 360 (2008) 6711-6742. MR 2434308.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Zhongwei Shen and Peihao Zhao. Uniform Sobolev inequalities and absolute continuity of periodic operators. Trans. Amer. Math. Soc. 360 (2008) 1741-1758. MR 2366961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information
View Article: PDF

[23] Magali Folch-Gabayet and James Wright. Singular integral operators associated to curves with rational components. Trans. Amer. Math. Soc. 360 (2008) 1661-1679. MR 2357709.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Zeljko Strkalj and Lutz Weis. On operator-valued Fourier multiplier theorems. Trans. Amer. Math. Soc. 359 (2007) 3529-3547. MR 2302504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Paul Taylor. Bochner-Riesz means with respect to a rough distance function. Trans. Amer. Math. Soc. 359 (2007) 1403-1432. MR 2272131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Neal Bez. $L^p$-boundedness for the Hilbert transform and maximal operator along a class of nonconvex curves. Proc. Amer. Math. Soc. 135 (2007) 151-161. MR 2280201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sanghyuk Lee. Bilinear restriction estimates for surfaces with curvatures of different signs. Trans. Amer. Math. Soc. 358 (2006) 3511-3533. MR 2218987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hong-Quan Li. Estimations $L^p$ des fonctions du Laplacien sur les variétés cuspidales. Trans. Amer. Math. Soc. 357 (2005) 337-354. MR 2098098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Ioanna Kyrezi and Michel Marias. $H^{1}$-bounds for spectral multipliers on graphs. Proc. Amer. Math. Soc. 132 (2004) 1311-1320. MR 2053335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 105 found      Go to page: 1 2 3 4